Annonces
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1843)
- Volume: 2, page 454-454
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Annonces." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 2 (1843): 454-454. <http://eudml.org/doc/95137>.
@article{Unknown1843,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {454-454},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Annonces},
url = {http://eudml.org/doc/95137},
volume = {2},
year = {1843},
}
TY - JOUR
TI - Annonces
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1843
PB - Carilian-Goeury et Vor Dalmont
VL - 2
SP - 454
EP - 454
LA - fre
UR - http://eudml.org/doc/95137
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.